# SDR RAIA00704012

- Difficulty date: April 4, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,689 hours, 18,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5574 - PHL - EMERGENCY LIGHTS COCKPIT STEP EXIT IDENTIFIER AND FWD CEILING EXIT LOCATOR INOP.  MAINTENANCE RESET CONNECTOR ON EMERGENCY LIGHT BATTERY PACK, SYSTEM CHECK NORMAL.
